RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 4, Pages 890–916 (Mi izv993)  

This article is cited in 11 scientific papers (total in 11 papers)

Graphs with projective suborbits

V. I. Trofimov


Abstract: A positive answer is given to the problem of the existence of an upper bound for orders of stabilizers of vertices of connected graphs in vertex-transitive groups of automorphisms, if these stabilizers are finite and, under actions on adjacent vertices, contain the group $\mathbf{PSL}_n(q)$ as normal subgroups in its natural doubly transitive representation, $\operatorname{char}\mathbf F_q>3$ ($n$ and $q$ fixed).

Full text: PDF file (1705 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:1, 869–893

Bibliographic databases:

UDC: 512.542+512.544.42
MSC: Primary 05C25; Secondary 20B25
Received: 10.10.1988

Citation: V. I. Trofimov, “Graphs with projective suborbits”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991), 890–916; Math. USSR-Izv., 39:1 (1992), 869–893

Citation in format AMSBIB
\Bibitem{Tro91}
\by V.~I.~Trofimov
\paper Graphs with projective suborbits
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 4
\pages 890--916
\mathnet{http://mi.mathnet.ru/izv993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137591}
\zmath{https://zbmath.org/?q=an:0783.05055|0734.05051}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39..869T}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 1
\pages 869--893
\crossref{https://doi.org/10.1070/IM1992v039n01ABEH002230}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JQ84600009}


Linking options:
  • http://mi.mathnet.ru/eng/izv993
  • http://mi.mathnet.ru/eng/izv/v55/i4/p890

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Trofimov, “Graphs with projective suborbits. Cases of small characteristics. I”, Russian Acad. Sci. Izv. Math., 45:2 (1995), 353–398  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Trofimov, R. M. Weiss, “Graphs with a locally linear group of automorphisms”, Math Proc Camb Phil Soc, 118:2 (1995), 191  crossref  mathscinet  zmath  isi
    3. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. I”, Izv. Math., 62:6 (1998), 1221–1279  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. II”, Izv. Math., 64:1 (2000), 173–192  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. III”, Izv. Math., 65:4 (2001), 787–822  mathnet  crossref  crossref  mathscinet  zmath
    6. V. I. Trofimov, “Graphs with projective suborbits. Exceptional cases of characteristic 2. IV”, Izv. Math., 67:6 (2003), 1267–1294  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Ivanov A.A., Shpectorov S.V., “Amalgams determined by locally projective actions”, Nagoya Mathematical Journal, 176 (2004), 19–98  mathscinet  zmath  isi
    8. Trofimov V.I., Weiss R.M., “The group E-6(q) and graphs with a locally linear group of automorphisms”, Mathematical Proceedings of the Cambridge Philosophical Society, 148:Part 1 (2010), 1–32  crossref  mathscinet  zmath  isi  elib
    9. Praeger Ch.E. Spiga P. Verret G., “Bounding the Size of a Vertex-Stabiliser in a Finite Vertex-Transitive Graph”, J. Comb. Theory Ser. B, 102:3 (2012), 797–819  crossref  isi
    10. Giudici M., Morgan L., “A Class of Semiprimitive Groups That Are Graph-Restrictive”, Bull. London Math. Soc., 46:6 (2014), 1226–1236  crossref  isi
    11. Guo S. Li Ya. Hua X., “(G,s)-Transitive Graphs of Valency 7”, Algebr. Colloq., 23:3 (2016), 493–500  crossref  mathscinet  zmath  isi  scopus
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:161
    Full text:66
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020